Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 166, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 30, 2005, 9:48 PM CDT for Neosho County, Kansas. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2005, 9:48 PM CDT (02:48 UTC)
- Expired
- Jun 30, 2005, 10:32 PM CDT
- In force
- 44 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Neosho County, KS
The radar
The Pleasant Hill radar (KEAX), 161 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 9:48 PM CDT | TSTM WND GST 61 | Chanute, KS | |
| Jun 30, 10:00 PM CDT | TSTM WND DMG | Erie, KS | LARGE TREE LIMBS DOWN FROM STRAIGHT LINE WINDS. HOME DAMAGE FROM FALLEN TREE LIMBS, CARPORTS BLOWN OVER. POWER POLE AND ELECTRICAL WIRES DOWNED. |
| Jun 30, 10:04 PM CDT | TSTM WND GST 60 | Chanute, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 4:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 30, 8:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 010248 SVRICT KSC133-010345- /O.NEW.KICT.SV.W.0166.050701T0248Z-050701T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 948 PM CDT THU JUN 30 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN NEOSHO COUNTY IN SOUTHEAST KANSAS. * UNTIL 1045 PM CDT. * AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR CHANUTE...MOVING SOUTHEAST AT 30 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... CHANUTE...EARLTON...ERIE...ST. PAUL...STARK THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS... WINDS UP TO 60 MILES AN HOUR... LAT...LON 3772 9551 3755 9552 3745 9510 3773 9510 $$ KETCHAM
3 follow-up statements
000 WWUS53 KICT 010303 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1003 PM CDT THU JUN 30 2005 KSC133-010345- /O.CON.KICT.SV.W.0166.000000T0000Z-050701T0345Z/ NEOSHO KS- 1003 PM CDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN NEOSHO COUNTY UNTIL 1045 PM CDT... AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF ERIE...OR 8 MILES SOUTHEAST OF CHANUTE...AND MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR ERIE BY 1010 PM CDT. 5 MILES NORTH OF ST. PAUL BY 1015 PM CDT. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3772 9551 3755 9552 3745 9510 3773 9510 $$ JAKUB
000 WWUS53 KICT 010324 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1024 PM CDT THU JUN 30 2005 KSC133-010345- /O.CON.KICT.SV.W.0166.000000T0000Z-050701T0345Z/ NEOSHO KS- 1024 PM CDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN NEOSHO COUNTY UNTIL 1045 PM CDT... AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR ST. PAUL...OR 16 MILES NORTHEAST OF PARSONS...AND MOVING EAST AT 30 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN NEOSHO COUNTY...INCLUDING THE TOWN OF ST. PAUL. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3766 9528 3751 9528 3745 9510 3766 9510 $$ JAKUB
000 WWUS53 KICT 010332 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1032 PM CDT THU JUN 30 2005 KSC133-010342- /O.CAN.KICT.SV.W.0166.000000T0000Z-050701T0345Z/ NEOSHO KS- 1032 PM CDT THU JUN 30 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEOSHO COUNTY HAS BEEN CANCELLED... AT 1030 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...AND NO LONGER POSED AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3766 9528 3751 9528 3745 9510 3766 9510 $$ JAKUB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 8:26 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 30, 8:26 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 826 PM CDT THU JUN 30 2005 .UPDATE... SENT A QUICK UPDATE TO ACCOUNT FOR CURRENT CONVECTIVE TRENDS. LONG-TRACK SUPERCELL CONTINUES TO DIVE SOUTHEAST ACROSS SOUTHEAST KANSAS, ROOTED ALONG REMNANT OUTFLOW BOUNDARY. AMPLE INSTABILITY AND SHEAR HAS SUSTAINED THIS SUPERCELL FOR QUITE SOME TIME NOW. SEVERAL FUNNEL CLOUD REPORTS, ALONG WITH AN UNCONFIRMED TOUCHDOWN IN CHANUTE. NUMEROUS GOLFBALL HAIL, AND EVEN A BASEBALL HAIL REPORT. THIS STORM MAY PERSIST FOR SEVERAL MORE HOURS, AS LONG AS IT REMAINS ROOTED ALONG THE OUTFLOW BOUNDARY. HOWEVER, TORNADO POTENTIAL WILL START TO WANE BY 9 PM, AS DIURNAL COOLING COMMENCES AND LOW-LEVEL INVERSION STRENGTHENS. OUTFLOW BOUNDARY EXTENDS WEST, SOUTH OF EL DORADO, WICHITA AND KINGMAN. ACTIVITY HAS RECENTLY TRIED TO GET GOING ALONG THIS FEATURE WEST OF WICHITA, BUT COULDNT HOLD TOGETHER, LIKELY DUE TO WARMER MID-LEVEL TEMPERATURES/STRONGER CAP. THINK THIS WILL CONTINUE TO BE THE CASE THROUGH THE EVENING HOURS. ADDITIONAL ELEVATED ACTIVITY CONTINUES TO PERCULATE ACROSS NORTHEAST AND EAST-CENTRAL KANSAS, IN ASSOCIATION WITH STRONG 800-700MB FRONT. THETA-E CONVERGENCE/ADVECTION IS QUITE STRONG, WHICH WILL LIKELY HELP SUSTAIN THIS ACTIVITY INTO SOUTHEAST KANSAS LATER TONIGHT. INCREASING NOCTURNAL LOW-LEVEL JET, ALONG WITH RIGHT ENTRANCE REGION OF JET STREAK WILL AID IN THE LIFT. HEAVY RAIN WILL DEFINITELY BE A POSSIBILITY, AS STORMS WILL BE SLOW MOVERS TO THE SOUTH AND BACKBUILD TO THE WEST-SOUTHWEST. WESTWARD EXTENT OF PRECIPITATION TONIGHT WILL BE PROBLEMATIC. AS MENTIONED EARLIER, WARMER MID-LEVEL TEMPERATURES MAY INHIBIT PRECIPITATION ALTOGETHER. HOWEVER, STRONG 800-700MB FRONT AND ASSOCIATED THETA-E CONVERGENCE WILL PASS THROUGH SOUTH CENTRAL KANSAS LATER TONIGHT, WHICH MAY BE ENOUGH TO FIRE SOME ACTIVITY. SEVERE THUNDERSTORM WATCH WILL SOON BE IN AFFECT UNTIL 4 AM FOR SOUTHEAST KANSAS. && .PREV DISCUSSION... /ISSUED 538 PM CDT THU JUN 30 2005/ ...MESO UPDATE... AS OF 22Z...FRONTAL BOUNDARY EXTENDED FROM NORTHERN RENO COUNTY ACROSS HARVEY COUNTY THROUGH SOUTHERN CHASE COUNTY AND WAS SAGGING SOUTHWARD AROUND 10-15 KT. LATEST METAR AND RUC DATA SUGGEST LOW LEVEL CONVERGENCE IS INCREASING IN THE VICINITY OF THIS FRONT. TWO ISOLATED SEVERE STORMS HAVE RAPIDLY DEVELOPED ALONG THIS BOUNDARY AS A RESULT. SBCAPE IS ON THE ORDER OF 3000 WITH DEEP LAYER SHEAR OF 40 KT NEAR THIS FRONT. WOULD EXPECT ISOLATED SEVERE STORMS TO CONTINUE NEAR THIS FRONT FOR THE NEXT 2-3 HOURS, WITH SUPERCELL STRUCTURES POSSIBLE. VERY LARGE HAIL TO GOLFBALL SIZE OR LARGER AND DAMAGING WIND GUSTS APPEAR TO BE THE MAIN THREATS WITH LCL HEIGHTS GENERALLY ABOVE 1000 METERS. HOWEVER A TORNADO CANNOT BE RULED OUT IF THE RIGHT STORM-BOUNDARY INTERACTION SETS UP GIVEN EXTREME INSTABILITY PRESENT AND DEGREE OF DEEP-LAYER SHEAR. OTHER SEVERE STORMS COULD FIRE OVER SOUTHEAST KS, JUST SOUTH OF REMNANT OUTFLOW BOUNDARY THAT EXTENDS FROM EAST-CENTRAL KS INTO SOUTHWESTERN MISSOURI. MID LEVEL TEMPERATURES ARE SEVERAL DEGREES COOLER IN SOUTHEAST KS, WHICH WOULD BE FAVORABLE FOR STORM DEVELOPMENT. JMC --------------------------------------------------------------- 326 PM CDT THU JUN 30 2005 .DISCUSSION... CHALLENGE OVER THE NEXT FEW DAYS WILL BE THUNDERSTORM CHANCES. SPC RECENTLY ISSUED A SEVERE THUNDERSTORM WATCH UNTIL 9PM FOR MUCH OF THE FORECAST AREA, WITH THE EXCEPTION OF COUNTIES ALONG THE OKLAHOMA BORDER. SOUTHERN EXTENT OF THE WATCH MAY NOT BE AFFECTED UNTIL THE END OF THE WATCH VALID TIME. A FEW KEY BOUNDARIES TO DEAL WITH THIS AFTERNOON. ONE IS A QUASI-STATIONARY SYNOPTIC BOUNDARY EXTENDING FROM NEAR LIBERAL TO PRATT TO MCPHERSON, AND INTO NORTHEAST KANSAS. A REMNANT OUTFLOW BOUNDARY BISECTS THIS BOUNDARY ACROSS ELLSWORTH/MCPHERSON COUNTY, AND EXTENDS EAST-SOUTHEAST TO NEAR CHANUTE. CONTINUED STRONG LOW-LEVEL CONVERGENCE IS WEAKENING CAP, EVIDENT IN DEVELOPING CUMULUS FIELDS ALONG THESE BOUNDARIES. ACTIVITY OVER NORTHEAST KANSAS APPEARS TO BE SLIGHTLY ELEVATED, BEING FED FROM STRONG WARM/MOIST ADVECTION ABOVE THE BOUNDARY. THINKING IS THAT SFC BASED STORMS WILL FIRE WITHIN THE NEXT HOUR OR TWO ACROSS CENTRAL AND EAST CENTRAL KANSAS, WHERE DEEP MOISTURE CONVERGENCE IS BEING MAXIMIZED. DO NOT THINK CONVERGENCE WILL BE STRONG ENOUGH ALONG THE REMNANT OUTFLOW BOUNDARY TO FIRE STORMS THIS AFTERNOON OVER SOUTHEAST KANSAS. MLCAPES AROUND 2000 J/KG AND AREA PROFILERS INDICATING AROUND 30KTS OF DEEP LAYER SHEAR WILL YIELD SCATTERED SEVERE THUNDERSTORMS, MAINLY BEFORE MIDNIGHT. WEAK LOW-LEVEL AND DEEP LAYER SHEAR WILL LIKELY PRECLUDE TORNADOES, SO DAMAGING WIND AND LARGE HAIL WILL BE THE PRIMARY THREATS. THINKING THAT STORMS WILL HAVE A BETTER CHANCE OF SURVIVING THROUGH THE NIGHT GENERALLY EAST OF THE TURNPIKE, WHERE COOLER MID-LEVEL TEMPS AND DEEPER MOISTURE WILL RESIDE. STORMS WILL BE SLOW MOVING AND BACKBUILD TO THE WEST-SOUTHWEST, SO LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. AFTER A FEW MORNING STORMS OVER SOUTHERN COUNTIES, FRIDAY SHOULD BE DRY AND COOLER. RETURNING MOISTURE ON FRIDAY NIGHT MAY SPARK SOME ELEVATED THUNDERSTORMS AFTER MIDNIGHT. COULD ALSO SEE HIGH PLAINS AFTERNOON AND EVENING ACTIVITY SPREAD EAST-SOUTHEAST INTO WESTERN PORTIONS OF THE FORECAST AREA AFTER MIDNIGHT. PONDERED FOG POTENTIAL EARLY FRIDAY MORNING OVER SOUTHEAST KANSAS, BUT DO NOT THINK VISIBILITIES WILL DROP BELOW 3 MILES, HENCE MORE OF AN AVIATION CONCERN. SATURDAY LOOKS TO BE WARM, BREEZY AND DRY. ANOTHER ROUND OF WIDELY SCATTERED THUNDERSTORMS MAY BE POSSIBLE SATURDAY NIGHT, AS AFTERNOON HIGH PLAINS ACTIVITY COULD PUSH INTO MAINLY WESTERN PORTIONS OF THE FORECAST AREA, BEING AIDED BY AN INTENSIFYING LOW-LEVEL JET. SUNDAY COULD APPROACH THE CENTURY MARK ONCE AGAIN, AS COMPRESSIONAL WARMING INCREASES AHEAD OF ANOTHER SOUTHWARD SAGGING FRONTAL BOUNDARY. MODELS ARE HAVING SOME CONSISTENCY IN SAGGING THIS FRONT SOUTH INTO THE FORECAST AREA BY SUNDAY NIGHT, AND LINGER IT THROUGH TUESDAY NIGHT OR WEDNESDAY. THEREFORE, INSERTED SLIGHT CHANCE POPS THROUGH TUESDAY NIGHT. ECMWF HAS ONLY RECENTLY COME AROUND TO THE GFS SOLUTION, SO WILL NOT ATTEMPT TO PINPOINT EXACT TIMES FOR CONVECTION YET. MAY BE ANOTHER COOL DOWN BY MID TO LATE NEXT WEEK IF GFS VERIFIES. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 89 65 92 / 60 10 20 10 HUTCHINSON 66 88 65 93 / 60 10 30 10 NEWTON 66 88 64 92 / 60 10 20 10 ELDORADO 67 88 64 91 / 60 10 20 10 WINFIELD-KWLD 67 90 65 93 / 60 20 20 10 RUSSELL 63 87 65 94 / 20 10 30 10 GREAT BEND 64 88 65 94 / 40 10 30 10 SALINA 64 87 64 92 / 30 10 20 10 MCPHERSON 65 88 65 92 / 50 10 20 10 COFFEYVILLE 67 89 64 91 / 60 20 20 10 CHANUTE 67 87 64 90 / 60 20 20 10 IOLA 67 86 64 89 / 60 10 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && KLEINSASSER/
Hazardous weather outlook, Jun 30, 9:07 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 907 PM CDT THU JUN 30 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-011200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 907 PM CDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TONIGHT, MAINLY ACROSS SOUTHEAST KANSAS. THUNDERSTORMS MAY DEVELOP WESTWARD BY MIDNIGHT INTO PORTIONS OF SOUTH CENTRAL KANSAS. THUNDERSTORMS MAY BE SEVERE MAINLY ACROSS SOUTHEAST KANSAS THROUGH ABOUT MIDNIGHT. THE MAIN THREATS WILL BE MARGINALLY SEVERE HAIL AND DAMAGING WINDS. HEAVY RAINFALL AND LOCALIZED FLOODING WILL LIKELY BECOME THE GREATEST THREAT, AS SLOW MOVING STORMS COULD MOVE OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS MAY LINGER ACROSS EXTREME SOUTHERN PORTIONS OF KANSAS THROUGH MID MORNING FRIDAY. THUNDERSTORMS WILL THEN BE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT, MAINLY AFTER MIDNIGHT BOTH NIGHTS. THUNDERSTORMS WILL AGAIN BE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY NIGHT, SPREADING FROM CENTRAL KANSAS INTO SOUTHEAST KANSAS. THE THREAT OF THUNDERSTORMS FROM SUNDAY NIGHT THROUGH TUESDAY NIGHT IS HIGHLY DEPENDENT ON THE LOCATION OF THE FRONT. SIGNIFICANT CHANGES TO THE FORECAST ARE POSSIBLE OVER THE HOLIDAY WEEKEND, SO ANYONE WITH OUTDOOR PLANS SHOULD CLOSELY MONITOR LATER OUTLOOKS AND FORECASTS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE MIDNIGHT HOUR OVER SOUTHEAST KANSAS. RAINFALL AND FLOODING REPORTS ARE ALWAYS GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM HOWERTON/JMC/ADK
In the hours before
Local storm report, Jun 30, 8:46 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
846 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TORNADO 4 NE PARSONS 37.38N 95.22W
06/30/2005 LABETTE KS TRAINED SPOTTER
1/2 MILE WIDE
&&
RHELocal storm report, Jun 30, 8:48 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TORNADO 4 NE PARSONS 37.38N 95.22W
06/30/2005 LABETTE KS TRAINED SPOTTER
2 TORNADOES ON THE GROUND
0848 PM TORNADO 4 NE PARSONS 37.38N 95.22W
06/30/2005 LABETTE KS TRAINED SPOTTER
2 TORNADOES ON THE GROUND
&&
RHELocal storm report, Jun 30, 8:56 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
856 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TORNADO 8 E PARSONS 37.34N 95.12W
06/30/2005 LABETTE KS TRAINED SPOTTER
&&
LFWLocal storm report, Jun 30, 9:04 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
904 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM HAIL 10 N YATES CENTER 38.02N 95.74W
06/30/2005 0.50 INCH WOODSON KS TRAINED SPOTTER
&&
RHELocal storm report, Jun 30, 9:15 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
915 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL 8 N YATES CENTER 37.99N 95.74W
06/30/2005 0.50 INCH WOODSON KS TRAINED SPOTTER
&&
RHELocal storm report, Jun 30, 9:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
940 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL 14 E YATES CENTER 37.87N 95.49W
06/30/2005 1.00 INCH ALLEN KS TRAINED SPOTTER
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:31 PM CDT | Tornado Warning | ICT | Neosho, Wilson | 59 min |
| Jun 30, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Jun 30, 7:45 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 15 min |
| Jun 30, 8:29 PM CDT | Tornado Warning | ICT | Labette, Neosho | 46 min |
| Jun 30, 8:53 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 59 min |
| Jun 30, 9:22 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 53 min |
| Jun 30, 11:22 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.